# SDR SWIA971527

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120320
- Engine: Pwa PW118B
- System (JASC): 2150 · Cabin Cooling System
- Part: Venturi
- Condition: Failed
- Location: Lt Pack
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

RED DUCT LEAK LIGHT ILLUMINATED (LEFT SIDE) IN FLIGHT.  RETURNED TO AIRPORT.  REPLACED FLOW LIMITING VENTURI ON LEFT PACK ASSY.  OPS AND LEAK CHECKS GOOD.
